# SDR SWIA972118

- Difficulty date: November 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 13,917 hours, 19,444 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT AND LEFT AFT EXTERIOR E-LIGHTS INOPERABLE.  DISCOVERED DURING ROUTINE MAINTENANCE INSPECTION.  FOUND FUSE BURNED.  REMOVED AND REPLACED RIGHT HAND AFT AND LEFT HAND AFT EXTERIOR E-LIGHTS FUSE WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
